Validation of linear programming models

Bruce A. McCarl, Jeffrey D. Apland

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)155-164
JournalSouthern Journal of Agricultural Economics
Volume18
StatePublished - Dec 1986

Cite this

Validation of linear programming models. / McCarl, Bruce A.; Apland, Jeffrey D.

In: Southern Journal of Agricultural Economics, Vol. 18, 12.1986, p. 155-164.

Research output: Contribution to journalArticle

@article{13895bcc778a49bf907a4386eec3757c,
title = "Validation of linear programming models",
author = "McCarl, {Bruce A.} and Apland, {Jeffrey D.}",
year = "1986",
month = "12",
language = "English",
volume = "18",
pages = "155--164",
journal = "Southern Journal of Agricultural Economics",

}

TY - JOUR

T1 - Validation of linear programming models

AU - McCarl, Bruce A.

AU - Apland, Jeffrey D.

PY - 1986/12

Y1 - 1986/12

M3 - Article

VL - 18

SP - 155

EP - 164

JO - Southern Journal of Agricultural Economics

JF - Southern Journal of Agricultural Economics

ER -